Skip to Main content Skip to Navigation
Journal articles

Totally invariant divisors of endomorphisms of projective spaces

Complete list of metadatas

https://hal.univ-cotedazur.fr/hal-02529530
Contributor : Andreas Höring <>
Submitted on : Thursday, April 2, 2020 - 1:00:11 PM
Last modification on : Tuesday, May 26, 2020 - 6:50:53 PM

Identifiers

Citation

Andreas Höring. Totally invariant divisors of endomorphisms of projective spaces. manuscripta mathematica, Springer Verlag, 2017, 153 (1-2), pp.173-182. ⟨10.1007/s00229-016-0881-8⟩. ⟨hal-02529530⟩

Share

Metrics

Record views

22